AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Back to Search Results |
| Model Number |
C270050 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
Avanos medical, inc.Received a single report that referenced eleven different incidences, which were associated with separate units, involving eleven different events.This is the first of eleven reports.Refer to 2026095-2020-00014 for the second event.Refer to 2026095-2020-00015 for the third event.Refer to 2026095-2020-00016 for the fourth event.Refer to 2026095-2020-00017 for the fifth event.Refer to 2026095-2020-00018 for the sixth event.Refer to 2026095-2020-00019 for the seventh event.Refer to 2026095-2020-00020 for the eighth event.Refer to 2026095-2020-00021 for the ninth event.Refer to 2026095-2020-00022 for the tenth event.Refer to 2026095-2020-00023 for the eleventh event.Fill volume: 241 ml, flow rate: 5ml/hr, procedure: unknown, cathplace: unknown, date & time connected: (b)(6) 2019 at 1610.It was reported a fast flow event occurred.There was no reported injury.
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203042135, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 07-apr-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.